# SDR CALA0100957

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,686 hours, 24,060 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Inner Door Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O, K

## Discrepancy

LIGHTING HOLES DAMAGED ABOVE COUNTER BALANCE CABLES AT A/B/B (1" CRACK). INSTALLED REPAIR AS PER EC/RA 5230-01632.
